# SDR AALA20100616TUL06

- Difficulty date: June 5, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N649AA
- Make and model: Boeing 757223
- Aircraft serial: 24607
- Aircraft time: 59,770 hours, 20,445 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN NUMEROUS PLACES ON AFT GALLEY DECK PLATE EXISTING DOUBLER AT STA 1711 TO 1720, LEFT BUTTLINE 16 TO RIGHT BUTTLINE 11. REMOVED AND REPLACED EXISTING DOUBLER PER SRM 53-60-51.
